# SDR YENA2019061710323

- Difficulty date: June 11, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 47,985 hours, 17,094 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 882,  GOT DIRTY SOCK SMELL IN COCKPIT FOR APPROX 5 MIN ON FINAL APP BETWEEN 3500 FT AND 1500 FT ENG AT IDLE; COMPLIED WITH INFORMATION NOTICE 2017-T015E SECTION "A". AIRCRAFT IS OK FOR SERVICE.
